zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lyapunov-type inequalities for the first-order nonlinear Hamiltonian systems. (English) Zbl 1236.34040
Summary: We establish several new Lyapunov-type inequalities for the first-order nonlinear Hamiltonian system which generalize or improve all related existing ones.
MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
34A40Differential inequalities (ODE)
37J99Finite-dimensional Hamiltonian, Lagrangian, contact, and nonholonomic systems
References:
[1]Liapunov, A. M.: Problème général de la stabilité du mouvement, Ann. fac. Sci. univ. Toulouse 2, 203-407 (1907)
[2]Wintner, A.: On the non-existence of conjugate points, Amer. J. Math. 73, 368-380 (1951) · Zbl 0043.08703 · doi:10.2307/2372182
[3]Cheng, S. S.: A discrete analogue of the inequality of Lyapunov, Hokkaido math. J. 12, 105-112 (1983) · Zbl 0535.39002
[4]Eliason, S. B.: A Lyapunov inequality for a certain nonlinear differential equation, J. lond. Math. soc. 2, 461-466 (1970)
[5]Hartman, P.; Wintner, A.: On an oscillation criterion of Lyapunov, Amer. J. Math. 73, 885-890 (1951) · Zbl 0043.08704 · doi:10.2307/2372122
[6]Hochstadt, H.: A new proof of a stability estimate of Lyapunov, Proc. amer. Math. soc. 14, 525-526 (1963) · Zbl 0113.07402 · doi:10.2307/2033834
[7]Kwong, M. K.: On Lyapunov’s inequality for disfocality, J. math. Anal. appl. 83, 486-494 (1981) · Zbl 0504.34020 · doi:10.1016/0022-247X(81)90137-2
[8]Nehari, Z.: Some eigenvalue estimates, J. anal. Math. 7, 79-88 (1959) · Zbl 0091.08201 · doi:10.1007/BF02787681
[9]Nehari, Z.: On an inequality of Lyapunov, (1962) · Zbl 0113.07303
[10]Reid, T. W.: A matrix equation related to a non-oscillation criterion and Lyapunov stability, Quart. appl. Math. soc. 23, 83-87 (1965) · Zbl 0132.00701
[11]Reid, T. W.: A matrix Lyapunov inequality, J. math. Anal. appl. 32, 424-434 (1970) · Zbl 0208.11303 · doi:10.1016/0022-247X(70)90308-2
[12]Singh, B.: Forced oscillations in general ordinary differential equations, Tamkang J. Math. 6, 5-11 (1975) · Zbl 0339.34039
[13]Cheng, S. S.: Lyapunov inequalities for differential and difference equations, Fasc. math. 23, 25-41 (1991) · Zbl 0753.34017
[14]Fink, A. M.; Mary, D. F. St.: On an inequality of Nehari, Proc. amer. Math. soc. 21, 640-642 (1969) · Zbl 0179.13502 · doi:10.2307/2036437
[15]Guseinov, G. Sh.; Kaymakcalan, B.: Lyapunov inequalities for discrete linear Hamiltonian systems, Comput. math. Appl. 45, 1399-1416 (2003) · Zbl 1055.39029 · doi:10.1016/S0898-1221(03)00095-6
[16]Wang, X.: Stability criteria for linear periodic Hamiltonian systems, J. math. Anal. appl. 367, 329-336 (2010) · Zbl 1195.34079 · doi:10.1016/j.jmaa.2010.01.027
[17]Yang, X.: On inequalities of Lyapunov type, Appl. math. Comput. 134, 293-300 (2003) · Zbl 1030.34018 · doi:10.1016/S0096-3003(01)00283-1
[18]Lee, C.; Yeh, C.; Hong, C.; Agarwal, R. P.: Lyapunov and Wirtinger inequalities, Appl. math. Lett. 17, 847-853 (2004) · Zbl 1062.34005 · doi:10.1016/j.aml.2004.06.016
[19]Tiryaki, A.; Ünal, M.; Cakmak, D.: Lyapunov-type inequalities for nonlinear systems, J. math. Anal. appl. 332, 497-511 (2007) · Zbl 1123.34037 · doi:10.1016/j.jmaa.2006.10.010
[20]Eliason, S. B.: Lyapunov type inequalities for certain second order functional differential equations, SIAM J. Appl. math. 27, No. 1, 180-199 (1974) · Zbl 0292.34077 · doi:10.1137/0127015
[21]Guseinov, G. Sh.; Zafer, A.: Stability criteria for linear periodic impulsive Hamiltonian systems, J. math. Anal. appl. 335, 1195-1206 (2007) · Zbl 1128.34005 · doi:10.1016/j.jmaa.2007.01.095
[22]Jiang, L. Q.; Zhou, Z.: Lyapunov inequality for linear Hamiltonian systems on time scales, J. math. Anal. appl. 310, 579-593 (2005) · Zbl 1076.37053 · doi:10.1016/j.jmaa.2005.02.026
[23]Pachpatte, B. G.: On Lyapunov-type inequalities for certain higher order differential equations, J. math. Anal. appl. 195, 527-536 (1995) · Zbl 0844.34014 · doi:10.1006/jmaa.1995.1372
[24]Pachpatte, B. G.: Inequalities related to the zeros of solutions of certain second order differential equations, Facta univ. Ser. math. Inform. 16, 35-44 (2001) · Zbl 1049.34039
[25]Pinasco, J. P.: Lower bounds for eigenvalues of the one-dimensional p-Laplacian, Abstr. appl. Anal. 2004, 147-153 (2004) · Zbl 1074.34080 · doi:10.1155/S108533750431002X
[26]X.H. Tang, M. Zhang, Lyapunov inequalities and stability for linear Hamiltonian systems, J. Differential Equations, in press (doi:10.1016/j.jde.2011.08.002).